Hi there. From your history & description of your period et al, off the cuff, there is no need to check for an STD. It appears the blood clots
& perhaps a blighted ovum
caused the dark red bleeds & that was the job of the tablet well done. A serum Bhcg done test done at the time would have shown decreasing titres if repeated over a week if my clinical hunch is right. The irritation & burning may be some sort of UTI that is common in women & perhaps even stress
aggravated in your case. I would recommend drinking lots of oral fluids & a one time stat dose of 5oomg ciprofloxacin
taken once & perhaps a beer (alcoholic or not depending on your tastes) to flush out any residual infection. If all well chers. If any issues or doubats after a week, please do visit your nearest gynecologist. Take care & do use protection in the future..safety first is a better motto.cheers!
Dr Praveen Rodrigues MD
, Cosmetologist & Venereologist
Vikram Hospital, Bangalore, India